From your post I infer that you are on hormone treatment.You are experiencing low level of libido, and your partner is doubting your integrity. Hormone treatment has to be exact to get results, should be supervised by an experienced health care person. If you are not treated properly,You are likely to have some problem.If you can give more details about your problem, some one can give you his suggestion to solve your problem.
Well, the depo injection is a contraceptive injection, which does inject hormones. I just don't understand why I feel looser when having sex sometimes to other times when I will feel normal & tight again. & majority of the time we haven't had sex or anything in the same amount of time but I will still feel different?
You mentioned that you are taking contraceptive injection. This is again confusing.Are you taking testosterone or something else?
No not testosterone, it's a contraceptive injection to stop you from getting pregnant
Depo would not cause you to become looser. That is not going to happen with a depo shot nor with any other birth control method. Depo might possibly cause you to have increased lubrication which then would make the guy not able to feel any friction and that could be the issue. But I suggest to you that if your boyfriend is accusing you of cheating because of this, you should reevaluate the relationship. He's obviously completely uneducated about the female anatomy and totally clueless sexually if he thinks you're cheating. Maybe his weiner has shrunk and he's the one with the problem, not you. If I were you I'd be too offended by his ignorance and baseless accusations to ever have sex with him again and I'd kick him to the curb. There are other guys out there who aren't as completely clueless and who know their way around a woman's body, no matter what the circumstances. Seek out one of those guys instead of this amateur and you'll feel much better.